sexologist-icon
Abnormal Bleeding
I got an abortion done by having a pill inserted...on 19 august...u bled for 5 days then it stopped now m bleeding again since two days...wat must b d reason
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
hey,it could be normal or abnormal , after abortion with dates may vary due to harmonal variation  , but it could also be due to retained products causing infection to be in safer side consult gynaecologist 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.